# SDR A6WA201140359

- Difficulty date: April 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,979 hours, 16,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD SIDE HAS SEVERAL GOUGES FROM FASTENER STRANDS.  REPAIRED GOUGED AREAS ON FWD SIDE OF REAR PRESSURE BULKHEAD IAW REO 601R-53-61-2155.
